MAUDE Adverse Event Report: I-SENS RELION PREMIER CLASSIC BLOOD GLUCOSE MONITORING SYSTEM

I-SENS RELION PREMIER CLASSIC BLOOD GLUCOSE MONITORING SYSTEM
Model Number GM505UBD
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Codes Dizziness (2194); Shaking/Tremors (2515)
Date of Event 05/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the complaint products were not returned, i-sens analyzed the accuracy issue with a reference meter and retained strips from the complaint lot.Firstly, as a result of the control solution test, all results satisfied the acceptable range in both a and b levels.Secondly, the test was conducted with blood whose glucose concentration was adjusted to be similar to 118 mg/dl, estimated to be the patient's blood glucose level at the time of the incident.As a result, all readings fall into the acceptance criteria.Therefore, we confirmed that the product is functioning properly.
 
Event or Problem Description
The patient stated classic meter is giving her a reading that is 35 points lower than the reading she received at the hospital.The patient has not been diagnosed with diabetes.The patient described waking up around 10 am on may 11, 2024, feeling unwell and experiencing symptoms such as sweating, fogginess and cold.The caller stated she did not consume any food, beverages, or medication prior to the incident since she had just woken up.Customer stated she did feel like her symptoms matched the lower reading.Throughout the day, she monitored her blood sugar levels, noticing they remained low.She stated her readings normally range from 100-110 and her reading caused concern when it was reading around 52 in the morning.She stated she notified her sister who gave her two glasses of orange juice.She continued to check her blood glucose every 25 minutes and the readings remained in the 50s.She drank more orange juice, and her reading went up to 89.She stated after one hour the readings dropped back to the 50s and stayed in the 50s throughout the day.The patient's sister attempted to bring her blood glucose up throughout the day, but around 11 pm, the patient's brother and sister took her to the er where she was told her blood glucose was reading at 118.The hospital did not provide any intervention; they monitored her readings and gave her a glass of orange juice and she was released right after.Customer is concerned that her meter is reading lower than expected.Replaced meter, strips and sent return label.
 
Additional Manufacturer Narrative
As the complaint meter was returned, i-sens analyzed the accuracy issue with the returned meter and the retained strips from the complaint lot.Firstly, as a result of the control solution test, all results satisfied the acceptable range in both a and b levels.Secondly, the test was conducted with blood whose glucose concentration was adjusted to be similar to 118 mg/dl, estimated to be the patient's blood glucose level at the time of the incident.As a result, all readings fall into the acceptance criteria.Therefore, we confirmed that the product is functioning properly.
 
Event or Problem Description
The patient stated classic meter is giving her a reading that is 35 points lower than the reading she received at the hospital.The patient has not been diagnosed with diabetes.The patient described waking up around 10 am on (b)(6) 2024, feeling unwell and experiencing symptoms such as sweating, fogginess and cold.The caller stated she did not consume any food, beverages, or medication prior to the incident since she had just woken up.Customer stated she did feel like her symptoms matched the lower reading.Throughout the day, she monitored her blood sugar levels, noticing they remained low.She stated her readings normally range from 100-110 and her reading caused concern when it was reading around 52 in the morning.She stated she notified her sister who gave her two glasses of orange juice.She continued to check her blood glucose every 25 minutes and the readings remained in the 50s.She drank more orange juice, and her reading went up to 89.She stated after one hour the readings dropped back to the 50s and stayed in the 50s throughout the day.The patient's sister attempted to bring her blood glucose up throughout the day, but around 11 pm, the patient's brother and sister took her to the er where she was told her blood glucose was reading at 118.The hospital did not provide any intervention; they monitored her readings and gave her a glass of orange juice and she was released right after.Customer is concerned that her meter is reading lower than expected.Replaced meter, strips and sent return label.

Brand Name
RELION PREMIER CLASSIC BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
BLOOD GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
I-SENS
43, banpo-daero 28-gil
seocho-gu
seoul, 06646
KS  06646
Manufacturer (Section G)
I-SENS WONJU FACTORY
94-1, donghwagongdan-ro
munmak-eup
wonju-si, 26365
KS   26365
Manufacturer Contact
hyojin baik
43, banpo-daero 28-gil
seocho-gu
seoul, 06646
KS   06646
MDR Report Key19525359
Report Number3005621222-2024-00007
Device Sequence Number12649879
Product Code NBW
UDI-Device Identifier00681131280624
UDI-Public(01)00681131280624
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K192220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/31/2024
Device Model NumberGM505UBD
Device Catalogue Number784001
Device Lot NumberUT01BBJKA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/16/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/12/2024
Supplement Report FDA Received Date07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age55 YR
Patient SexFemale
Patient Weight210 KG